Well, as a child, living in Londodn, I was generically left handed, but my father, a concert pianist, saw this as a crime against god. Through beatings from my father I became right-handed. This forced me into dyslexia which still partially haunts me today. I couldn't telll my left from my right. After puberty I noticed that I was prone to small facial absesses which in time became enormous. My doctor put this down to a number possibilities. Chocolate, alcohol, talcum powder, after shave, fried food. I have always been very thirsty. All I could do was not touch any of those proucts. Condition worsened. In 1981 I moved to Cornwall. A new doctor....same diagnosis. Some 30 years on and I had never been given a glucose test. In 1998 my "Quack" was away on holiday. I saw a locum. He read my file, looked at me, read my file again, then said it's pretty obvious to me. He did a blood test and announced..."you sure are....a diabettic!" I pinged at 47ml, some 5 times over the limit. The long term effects of misdiagnosis are now very bad indeed. In 1998 I was given insulin. This caused severe pins and needles in the head. I told my "Quack" this and he told me continue..."You will get use to this." After 2 years I stopped using insulin. Pins and Needles continued. In 2004 I felt "sick" in the right temporal lobe for a few seconds, followed by an emormous dose of pins and needles running from head to toe, in section. This still continues today. I do not black out.I can not speak whilst this is happening. My vision and hearing are not impaired. I have been through a bit of neuroloy....CT scan....which won't reveal anything unless it just happens to coincide with a seizure. My practice nurse tells me....."We don't know what's happening to you and may never find out!"
DOSE ANYONE ELSE HAVE ANT IDEA AS TO WHAT' S HAPPENING TO ME. IT'S FRIGHTENING ME NOW
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?